# SDR CA101006006

- Difficulty date: September 30, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Pwc PW610FA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL SMELL IN CABIN/IFSD SHORTLY AFTER TAKEOFF, THE CREW REPORTED OIL SMELL IN CABIN AND OIL PRESSURE DROP.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND OIL IN THE INTAKE AND INSIDE THE INTERCOMPRESSOR CASE.  THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
